# SDR IPXA2021090173396

- Difficulty date: August 16, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 21,368 hours, 13,498 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53270695
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300FWD CARGO COMPARTMENT FLOOR PANEL 131GE DAMAGED AT MANY LOCATIONS.COMPLIED WITH SREO A300-5320-42722-F.
